# SDR 9507022703

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 980-1015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND FUSELAGE BELLY SKIN AND SURROUNDING STRUCTURE STR 29R, FS 980 TO 1015 CORRODED AND CRACKED.  REPAIRED PER NWA EA 27-096533 (MFG PART NUMBER 65C1391-1).
